# SDR EY2R56936

- Difficulty date: July 5, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Engine: Garrtt TPE33114
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6110 · Propeller Assembly
- Part: Lock
- Part number: D50172
- Condition: Cracked
- Location: Propeller
- Part time: 4,960 hours
- Component: Propeller, Mcauly, B5JFR36C1103
- Component part number: D69303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START LOCK LATCH CRACKED AT THE BASE OF CUT OUT UNDER LATCH PIN.
